X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (6779) 6779
Newspaper Article (1987) 1987
Publication (458) 458
Conference Proceeding (293) 293
Dissertation (14) 14
Book Chapter (11) 11
Book Review (10) 10
Paper (10) 10
Magazine Article (8) 8
Book / eBook (2) 2
Trade Publication Article (2) 2
Data Set (1) 1
Reference (1) 1
Report (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
eigen values (8364) 8364
eigenvalues (2897) 2897
mathematics (1964) 1964
mathematical analysis (1394) 1394
studies (1229) 1229
algorithms (976) 976
mathematics, applied (893) 893
mathematical models (863) 863
physics (776) 776
analysis (743) 743
research (683) 683
matrix (612) 612
eigenvectors (588) 588
mechanics (567) 567
methods (487) 487
boundary conditions (433) 433
differential equations (431) 431
computer simulation (423) 423
numerical analysis (408) 408
article subject (386) 386
stability (367) 367
optimization (358) 358
mathematics, interdisciplinary applications (346) 346
engineering (343) 343
polynomials (327) 327
operators (325) 325
index medicus (323) 323
matrix methods (298) 298
science (297) 297
engineering, electrical & electronic (284) 284
linear algebra (281) 281
quantum physics (279) 279
graphs (278) 278
physics, mathematical (274) 274
partial differential equations (269) 269
algebra (261) 261
applied mathematics (259) 259
principal components analysis (253) 253
convergence (252) 252
researchers (244) 244
simulation (238) 238
finite element method (237) 237
stability analysis (236) 236
vibration (235) 235
spectra (229) 229
decomposition (228) 228
ordinary differential equations (228) 228
symmetry (222) 222
inventors (221) 221
eigenwert (220) 220
engineering, multidisciplinary (218) 218
mathematics, general (217) 217
models (213) 213
multidisciplinary sciences (213) 213
usage (211) 211
geometry (210) 210
approximation (209) 209
computer science (205) 205
finite element analysis (201) 201
graph theory (196) 196
equations (191) 191
iterative methods (188) 188
dynamics (187) 187
eigenvalue (187) 187
computation (178) 178
noise (178) 178
asymptotic methods (177) 177
parameters (176) 176
asymptotic properties (175) 175
physics, fluids & plasmas (175) 175
boundary value problems (173) 173
eigen value (173) 173
physics, multidisciplinary (171) 171
dynamical systems (168) 168
engineering. civil engineering (166) 166
patents (166) 166
dirichlet problem (165) 165
matrices (164) 164
humans (163) 163
laplace transforms (159) 159
theorems (159) 159
mechanical engineering (158) 158
quantum theory (157) 157
theoretical, mathematical and computational physics (157) 157
computational mathematics and numerical analysis (156) 156
economic models (156) 156
accuracy (154) 154
approximations (152) 152
problems (152) 152
systems (152) 152
engineering, mechanical (149) 149
mathematical functions (149) 149
propagation (149) 149
computational fluid dynamics (143) 143
energy (142) 142
model (142) 142
mathematical problems (141) 141
signal processing (137) 137
tensors (137) 137
acoustics (133) 133
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (8867) 8867
Japanese (79) 79
Chinese (67) 67
French (19) 19
Russian (12) 12
German (10) 10
Korean (7) 7
Portuguese (6) 6
Ukrainian (4) 4
Spanish (3) 3
Czech (2) 2
Indonesian (2) 2
Afrikaans (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear Analysis, ISSN 0362-546X, 11/2019, Volume 188, p. 455
We develop some properties of the p-Neumann derivative for the fractional p-Laplacian in bounded domains with general p > 1. In particular, we prove the... 
Domains | Eigenvalues | Eigen values
Journal Article
Acta Numerica, ISSN 0962-4929, 5/2010, Volume 19, pp. 1 - 120
We discuss the finite element approximation of eigenvalue problems associated with compact operators. While the main emphasis is on symmetric problems, some... 
Finite element analysis | Eigen values
Journal Article
Middle - East Journal of Scientific Research, ISSN 1990-9233, 2014, Volume 20, Issue 1, pp. 88 - 93
Journal Article
Compositio Mathematica, ISSN 0010-437X, 12/2019, Volume 155, Issue 12, pp. 2354 - 2398
J.-C. Yoccoz proposed a natural extension of Selberg’s eigenvalue conjecture to moduli spaces of abelian differentials. We prove an approximation to this... 
Eigenvalues | Differentials | Eigen values
Journal Article
Neuron, ISSN 0896-6273, 01/2016, Volume 89, Issue 1, pp. 235 - 235
  A corrected version of the Supplemental Information can be downloaded from... 
NEUROSCIENCES | Eigen values
Journal Article
Linear & Multilinear Algebra, ISSN 0308-1087, 11/2015, Volume 63, Issue 11, p. 2275
  Let [Formula omitted.] and [Formula omitted.] be [Formula omitted.] real numbers that satisfy the strict second-order Cauchy interlacing inequalities... 
Eigen values
Journal Article
Physical Review Letters, ISSN 0031-9007, 04/2007, Volume 98, Issue 14, p. 140402
The concept of steering was introduced by Schrodinger in 1935 as a generalization of the Einstein-Podolsky-Rosen paradox for arbitrary pure bipartite entangled... 
STATES | PHYSICS, MULTIDISCIPLINARY | EIGEN-VALUE-PROBLEM | BELL INEQUALITY | DISTILLATION
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 03/2020, Volume 43, Issue 2, pp. 1517 - 1526
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 12/2018, Volume 177, p. 1
In this paper we give necessary and sufficient conditions for the validity of the local spectral convergence, in balls, in the setting of RCD* spaces. 
Nonlinear systems | Convergence | Eigen values
Journal Article
Journal of the Physical Society of Japan, ISSN 0031-9015, 04/2016, Volume 85, Issue 4, p. 1
  Eigen model of molecular evolution is popular in studying complex biological and biomedical systems. Using the Hamilton-Jacobi equation method, we have... 
Accuracy | Mathematics | Eigen values
Journal Article
Journal of Visual Impairment & Blindness, ISSN 0145-482X, 5/2019, Volume 113, Issue 3, pp. 327 - 327
Journal Article
Nature Physics, ISSN 1745-2473, 03/2010, Volume 6, Issue 3, pp. 192 - 195
One of the fundamental axioms of quantum mechanics is associated with the Hermiticity of physical observables. In the case of the Hamiltonian operator, this... 
PHYSICS, MULTIDISCIPLINARY | REAL | EIGENVALUES | Optics | Quantum physics | Symmetry | Eigen values
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 02/2019, Volume 60, Issue 2, p. 21506
It is known that every positive solution of a one-dimensional Gel’fand problem can be written explicitly. In this paper, we give exact expressions of all the... 
Eigenvalues | Eigenvectors | Eigen values | Linearization
Journal Article
Linear Algebra and its Applications, ISSN 0024-3795, 03/2017, Volume 516, p. 243
A set H*n of refined inertias for zero–nonzero patterns is introduced that is analogous to the set Hn previously considered for sign patterns. For n = 3 and 4,... 
Graphs | Inertia | Eigen values
Journal Article
Proceedings of the National Academy of Sciences of the United States of America, ISSN 0027-8424, 03/2017, Volume 114, Issue 12, p. E2303
  In general relativity, the picture of space-time assigns an ideal clock to each world line. Being ideal, gravitational effects due to these clocks are... 
Energy | Spacetime | Gravity | Eigen values
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 06/2018, Volume 171, p. 170
In this short note we present a simple counterexample to a nonlinear version of the Kreĭn–Rutman theorem reported in Mahadevan (2007). Correct versions of this... 
Theorems | Nonlinear systems | Eigen values
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 02/2019, Volume 562, p. 63
We consider a sequence of polynomials {Pn}n≥0 satisfying a special RII type recurrence relation where the zeros of Pn are simple and lie on the real line. It... 
Eigenvalues | Polynomials | Orthogonality | Eigen values
Journal Article
Numerical Algorithms, ISSN 1017-1398, 02/2020, Volume 83, Issue 2, pp. 767 - 787
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 09/2019
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 12/2019, Volume 2183, Issue 1
Using Ljusternik-Schnirelmann principle and a new variational technic we prove that the following Steklov eigenvalue problem has infinitely many positive... 
Eigenvalues | Smooth boundaries | Eigen values
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.